REGULAR SOLUTION OF THOOFTS MAGNETIC MONOPOLE MODEL IN CURVED SPACE

被引:61
作者
VANNIEUWENHUIZEN, P [1 ]
WILKINSON, D [1 ]
机构
[1] SUNY STONYBROOK,INST THEORET PHYS,STONY BROOK,NY 11794
来源
PHYSICAL REVIEW D | 1976年 / 13卷 / 04期
关键词
D O I
10.1103/PhysRevD.13.778
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:778 / 784
页数:7
相关论文
共 13 条
[1]   TOPOLOGY OF HIGGS FIELDS [J].
ARAFUNE, J ;
FREUND, PGO ;
GOEBEL, CJ .
JOURNAL OF MATHEMATICAL PHYSICS, 1975, 16 (02) :433-437
[2]   MAGNETIC-MONOPOLE SOLUTION OF NON-ABELIAN GAUGE THEORY IN CURVED SPACETIME [J].
BAIS, FA ;
RUSSELL, RJ .
PHYSICAL REVIEW D, 1975, 11 (10) :2692-2695
[3]   VARIATIONAL METHODS AND POSITIVE ENERGY IN GENERAL RELATIVITY [J].
BRILL, DR ;
DESER, S .
ANNALS OF PHYSICS, 1968, 50 (03) :548-&
[4]   GRAVITATING T HOOFT MONOPOLES [J].
CHO, YM ;
FREUND, PGO .
PHYSICAL REVIEW D, 1975, 12 (06) :1588-1589
[5]  
CORDERO P, UNPUBLISHED
[6]  
DESER S, UNPUBLISHED
[8]   POLES WITH BOTH MAGNETIC AND ELECTRIC CHARGES IN NON-ABELIAN GAUGE THEORY [J].
JULIA, B ;
ZEE, A .
PHYSICAL REVIEW D, 1975, 11 (08) :2227-2232
[9]  
Landau L., 1962, CLASSICAL THEORY FIE
[10]   EXACT CLASSICAL SOLUTION FOR THOOFT MONOPOLE AND JULIA-ZEE DYON [J].
PRASAD, MK ;
SOMMERFIELD, CM .
PHYSICAL REVIEW LETTERS, 1975, 35 (12) :760-762